$C$^{*}-algebras of almost periodic pseudo-differential operators

L. A. Coburn Belfer Graduate School of Science, Yeshiva University R. D. Moyer University of Kansas, Lawrence, Kansas, USA I. M. Singer Massachusetts Institute of Technology, Cambridge, Massachusetts, USA

TBD mathscidoc:1701.331440

Acta Mathematica, 130, (1), 279-307, 1972.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{l.1972$c$^{*}-algebras,
  title={$C$^{*}-algebras of almost periodic pseudo-differential operators},
  author={L. A. Coburn, R. D. Moyer, and I. M. Singer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228584289149},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={279-307},
  year={1972},
}
L. A. Coburn, R. D. Moyer, and I. M. Singer. $C$^{*}-algebras of almost periodic pseudo-differential operators. 1972. Vol. 130. In Acta Mathematica. pp.279-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228584289149.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved